# SDR 20000919SH017

- Difficulty date: August 24, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N914X
- Make and model: Cndair CL6002B16
- Aircraft serial: 5185
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shaft
- Part number: 600102373
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF UPPER SIDE-STAY SHAFTS, PN 600-10237-3, LEFT AND RIGHT, FOUND PITTING CORROSION ON THE EXTERNAL SURFACES.  INSTALLED NEW, SERVICEABLE SHAFTS ON THE AIRCRAFT.  POSSIBLE CAUSE IS MOISTURE BETWEEN THE SHAFT AND BUSHING.  SUBMITTER RECOMMENDED APPLYING SEALANT AROUND THE AFFECTED AREA TO PREVENT MOISTURE FROM ENTERING THIS AREA.  (X)
